MAUDE Adverse Event Report: CARDINAL HEALTH MEXICO AVANTI + 4F STD W/GW; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CARDINAL HEALTH MEXICO AVANTI + 4F STD W/GW; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504604X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.This device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 4f standard with guidewire avanti plus sheath introducer tore the artery during its introduction.The patient suffered arterial rupture.Suture of the injured artery was done.A new unknown device was used to continue the procedure.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a 4f standard with guidewire avanti plus sheath introducer tore the artery during its introduction.The patient suffered arterial rupture.Suture of the injured artery was done.A new unknown device was used to continue the procedure.No other information was provided.The device was not returned for analysis.Device history record review of lot: 17955065 was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan and that there were no anomalies during the manufacturing.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint could not be confirmed, and no determination of possible contributing factors could be made.Arterial rupture is a well-known documented potential complication of this type of procedure and is listed in the ifu as such.Vessels that are resistant to angioplasty have a higher risk of intimal dissection during interventional procedures.Factors that may have influenced the event include patient, procedural, pharmacological and lesion.This does not represent device malfunction.Based on the available information there is no evidence to suggest that the event was design or manufacturing related.The dhr reviews does not suggests that the reported failures could be related to the manufacturing process of the unit.Therefore, no corrective action will be taken.

Brand Name
AVANTI + 4F STD W/GW
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CARDINAL HEALTH MEXICO
av prado sur 150 2d0 piso
ciudad de mexico 11000
MX  11000
MDR Report Key11298198
Report Number9616099-2021-04243
Device Sequence Number5036349
Product Code DRE
UDI-Device Identifier10705032009935
UDI-Public10705032009935
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number504604X
Device Catalogue Number504604X
Device Lot Number17955065
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;